# SDR DALA2024042904776

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1220 S4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 ERA 472891-14AD, FUSELAGE / SKIN / STA 1220, STR 4L / SKIN REPAIR / INSPECTION. CORRECTIVE ACTION: REF ERA 472891-14AD. (0313439)
